# SDR A6WA201306074995

- Difficulty date: June 2, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT AND COPILOT SEAT TRACK FRONT SECTIONS WORN BEYOND REPAIRABLE LIMITS.  C/W CARD NR/0001, SB 601R-53-022 INSTALLATION OF FWD SEAT TRACK SECTIONS.
